MathSciNet Relay Station
MathSciNet bibliographic data
MR379963 (52 #867) 34B15 (47H10)
Dancer, E. N. Boundary-value problems for ordinary differential equations on infinite intervals. Proc. London Math. Soc. (3) 30 (1975), 76–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement